# SDR ASAA0180035

- Difficulty date: January 24, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N981AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53472
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5936663505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING K-CHECK, AFT CARGO BAY TIE DOWN TRACK AT FS 1231-1287, WAS FOUND TO BE CORRODED.  REMOVED AND REPLACED TRACK AIW SRM 51-30-2. (M)
